# SDR SWIA200413935

- Difficulty date: August 23, 2004
- Submitted: October 19, 2004
- Operation: Air carrier
- Aircraft: N196SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120151
- Aircraft time: 36,842 hours, 45,619 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION FOUND ON FLOOR SUPPORT AT FS 4214.0 - FS 5118-0 LT FLOORBEAM.  ITEM FOUND AT C-CHECK INSPECTION.  FLOOR SUPPORT REPAIRED IAW EMBRAER  REF 1C2004-145/4092 DATE AUG 31, 2004.
